MathSciNet Relay Station
MathSciNet bibliographic data
MR935106 14N10
D'Souza, Harry On the monodromy group of everywhere tangent lines to the octic surface in ${\bf P}^3$. Proc. Amer. Math. Soc. 104 (1988), no. 4, 1010–1013.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement